A member asked:

How do you know if your equilebrum is off and what do you do for it? i take levoxyl (thyroxine) daily but seem like my balance is not always there

A doctor has provided 1 answer
Dr. Mary Engrav answered

Specializes in Emergency Medicine

Most people with dysequilibrium problems feel that the room is moving or that they are off balance. This should not be related to levoxyl (thyroxine). If you are having dysequilibrium problems, or have any other neurologic symptoms such as weakness, numbness, vomiting or headache then you must be seen immediately and evaluated.

Answered Oct 3, 2016

5.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Is it safe to take a digestive enzyme when your taking levoxyl (thyroxine)?

2 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...